Jump to content
Acne.org
  • entries
    10
  • comments
    10
  • views
    6,228

eight

guesswork

258 views

Within a matter of 24 hours, those two pimples that had to be injected were mere dots on my face. Thank God. Now, a couple days later, the one on my cheek was completely gone and the one on my lip is practically invisible, but a little bit of peeling skin is still hangin' around.

So, it's true; your lips get DRY. I'm only eight days in and today my lips decided to give in to the constant consumption of vitamin A and just shriveled up. It's weird, though ! It's not like regular cold-weather-induced dry, it's dry from the inside out, so really, your lips feel like bags half-full of skin..jelly goodness. I know that sounds absurd, but it's true. To the touch, your lips feel normal, but they almost feel deflated in a way.

Anyway, that's too much talk about lips. On the other hand, my face isn't too dry. I mean, there's a bit more flaking off on my existing acne, but nothing too extreme. Though I am noticing my face feels a bit more tight than usual after I wash my face.

And surprisingly, the residual redness on my face from previous acne has gone down allot. Within the first couple days before and after I started taking Accutane, twice a day I scrubbed my face with an intense bristle brush 'til it was a glowing red. (Can you tell I'm too poor to shell out the ~$130 for a real glycolic facial peel ?) Occasionally I'd use the Neutrogena Facial Peel, as well, but I felt that it burned too much with the constant exfoliating that I was already doing. Apparently this helped allot, which is exciting !

Actually, I'm really impressed that I'm noticing this stuff already; makes me hopeful that my skin will clear out sooner than later.


×